MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; BANDAGE,ADH,PLASTIC,1"X3",BLUE,METAL DET

MEDLINE INDUSTRIES, LP MEDLINE; BANDAGE,ADH,PLASTIC,1"X3",BLUE,METAL DET
Catalog Number NON25600BL
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the bandaids are not sticking at all and falling off.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the bandaids are not sticking at all and falling off.

Brand Name
MEDLINE
Common Device Name
BANDAGE,ADH,PLASTIC,1"X3",BLUE,METAL DET
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25672688
Report Number1417592-2026-03732
Device Sequence Number13363740
Product Code KGX
UDI-Device Identifier10884389112182
UDI-Public10884389112182
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberNON25600BL
Device Lot Number90925030001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown